| Catalog Number |
00771600010 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident was recorded under (b)(4).Once investigation is completed a supplemental/final report will be submitted.G2: foreign: japan.E1: telephone: (b)(6).
Event or Problem Description
It was reported that during incoming inspection an unknown foreign substance was found in the package.No harm or surgical delay occurred as there was no patient involvement.Due diligence is complete.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information related to final investigation.The following sections were updated: b4 b5 d9 g3 g6 h2 h3 h4 h11.Complaint can be confirmed through the returned product analysis.Visual inspection confirmed there was 1 carrier with a large plastic debris sealed in the package as well as 2 carriers with hair-like debris sealed inside the packages.The hair in image 1042 from (b)(4) looks approximately between 2mm and 3mm squared.The hair in image 1043 from (b)(4) looks approximately between 0.8mm and 1mm squared.Per zpc 8.400 this is not within packaging specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information is available.